# SDR SWAA2015110545793

- Difficulty date: September 20, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 48,952 hours, 19,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111A620117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM FLANGE CRACKED AT THE NR 8 FASTENER HOLE AT BS 727B, LBL 45.  REPAIRED FLANGE IAW ER & EA.
